I started using Crest Pro-Health Mouthwash last week. Throughout the week, I’ve noticed that my tongue has been getting increasingly tingly and numb and that my sense of taste has been getting weaker and weaker. After doing a little research today, I’ve found that this has happened to many other people. Apparently, one of the “inactive ingredients” in the mouthwash is cetylpyridinium chloride or (CPC). This has been found to cause possible staining of the teeth and temporary loss of taste. I looked on the bottle, and it mentions the possibility of staining of the teeth, but it doesn’t mention anything about the fact that you might not be able to taste anything if you use the mouthwash. Grrr! This makes me mad. I’ve been wondering the whole week what was going on with my tongue! I last used the mouthwash last night and my tongue is still tingly and I still couldn’t taste my lunch. I’m hoping that things will be back to normal soon. This may not happen to everyone, but if it’s a possibility, I think people should be warned.